Author Topic: Taper down from Ativan really slowly  (Read 95 times)

[Buddie]

Taper down from Ativan really slowly
« on: October 10, 2019, 03:44:33 am »
Hi Benzo buddies! It's been a while since I have been on this forum but 2 years ago I was in a psychiatric facility for anxiety and depression. My doctor at the facility put me on 4.5 Ativan a day. When I got out of facility I have been seeking this wonderful psychiatrist who is helping me taper down very slowly off of Ativan. He perscribes 1mg 3 times a day and a Compounding pharmacy makes what I was on .9 for a few months which I was on 3.9 mg of Ativan for a few months now I am taking 3.6 mg of Ativan. I went from 4.5 to 3.9 to 3.8 to 3.7 and now 3.6 at the dose 3.6 I am experiencing lots of anxiety and depression. I will stay on 3.6 mg of Ativan until my withdrawal symptoms subside. Deciding to use a Compounding pharmacy to make the small reductions was the best decision to make for me. It will probably take me 2 to 3 years to get off Ativan. I have been to 3 detox facilities to get off of Ativan and they all failed me. They all tried to get me off of Ativan between 2 and 4 weeks which made me very sick. I do not recommend going to detox facilities to get off your Benzo because they try to take you off so quickly. I am so [...] I have found a psychiatrist who is like a father figure to me will help me get off of Ativan. I told it will probably take me 2 to 3 years to get off but he's fine with that. I take a total of 6 Psychiatric medicines and planning on getting off of everyone of them but I am getting off on one drug at a time. It might take me 5 or more years to do it but I am motivated to get off on all of them. I just want to know what it's like to be free from meds. Don't any of you out there want to feel free from your meds. Please let me know your opinions thanks. Kim
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Taper down from Ativan really slowly
« Reply #1 on: October 10, 2019, 06:40:02 pm »
Can somebody tell me why I am having so much anxiety and loss of sleep going down from 3.7 Ativan and then a month later I went down to 3.6. I think it was my boyfriend and I had a big fight and sometimes he can say abusive things to me. Please help! Thank you Kim
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Taper down from Ativan really slowly
« Reply #2 on: October 11, 2019, 03:41:47 am »
A week ago I took an extra 3 mg of Ativan on top of my 3.6 mg of Ativan because I was so stressed and full of anxiety. That was last Friday and now it's Thursday night and I feel nauseous and don't sleep that well. I just took an extra 3 mg one time last Friday and 4 days later I started to develop nausea and a little bit of tremors and it's Friday night and still feel nauseous. Last Friday I took 6.6 mg of Ativan now I am back down to my original dosage of 3.6 mg and I am still feeling nauseous. When will the nausea go away it's been almost a week now since I took an extra 3 mg. When will I feel better again. Can somebody help me figure this out please. Kim
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.